MathSciNet Relay Station
MathSciNet bibliographic data
MR1837670 11G05 (11R29 11R45)
Delaunay, Christophe Heuristics on Tate-Shafarevitch groups of elliptic curves defined over $\Bbb Q$. Experiment. Math. 10 (2001), no. 2, 191–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement